hrcak mascot   Srce   HID

Mathematical Communications, Vol. 17 No. 2, 2012.


Datum izdavanja: prosinca 2012.

Objavljen na Hrčku: 4. 12. 2012.
Sadržaj Puni tekst
An existence theorem concerning strong shape of Cartesian products (str.313-354) engleskipdf 290 KB
Sibe Mardešić
Izvorni znanstveni članak
 
On proximate order and type function of Laplace-Stieltjes transformations convergent in the right half-plane (str.355-369) engleskipdf 142 KB
Hong-Yan Xu, Cai-Feng Yi, Ting-Bin Cao
Izvorni znanstveni članak
 
Differential equations of fractional order $\alpha\in (2,3)$ with boundary value conditions in abstract Banach spaces (str.371-387) engleskipdf 166 KB
JinRong Wang, Linli Lv, Wei Wei
Izvorni znanstveni članak
 
Newton's approximants and continued fraction expansion of $\frac{1+\sqrt{d}}{2}$ (str.389-409) engleskipdf 196 KB
Vinko Petričević
Izvorni znanstveni članak
 
A new iterative scheme for equilibrium problems and fixed point problems of strict pseudo-contractive mappings and its application (str.411-422) engleskipdf 130 KB
Zhenhua He
Izvorni znanstveni članak
 
The extension of Willmore's method into 4-space (str.423-431) engleskipdf 111 KB
Bahar Uyar Düldül, Mustafa Düldül
Izvorni znanstveni članak
 
Congruences of three multipartition functions (str.433-445) engleskipdf 124 KB
Wenchang Chu, Roberta Rui Zhou
Izvorni znanstveni članak
 
Uniform and non-uniform quantization of Gaussian processes (str.447-460) engleskipdf 153 KB
Oleg Seleznjev, Mykola Shykula
Izvorni znanstveni članak
 
Upper bound for functions of bounded turning (str.461-468) engleskipdf 110 KB
Rabha Waell Ibrahim
Izvorni znanstveni članak
 
On non-existence of some difference sets (str.469-488) engleskipdf 198 KB
Adegoke Solomon Osifodunrin
Izvorni znanstveni članak
 
Estimating $\pi $ from the Wallis sequence (str.489-495) engleskipdf 97 KB
Cristinel Mortici
Izvorni znanstveni članak
 
Coupled fixed point theorems in partially ordered metric spaces and application (str.497-509) engleskipdf 122 KB
Asadollah Aghajani, Mujahid Abbas, Ehsan Pourhadi Kallehbasti
Izvorni znanstveni članak
 
Stability of Fréchet functional equation in non-Archimedean normed spaces (str.511-524) engleskipdf 237 KB
Alireza Kamel Mirmostafaee
Izvorni znanstveni članak
 
Robust solutions to uncertain weighted least squares problems (str.525-535) engleskipdf 208 KB
Lei Wang, Nan-jing Huang
Izvorni znanstveni članak
 
The signed (k,k) -domatic number of digraphs (str.537-546) engleskipdf 217 KB
Seyed Mahmoud Sheikholeslami, Lutz Volkmann
Izvorni znanstveni članak
 
On n-absorbing submodules (str.547-557) engleskipdf 220 KB
Ahmad Yousefian Darani, Fatemeh Soheilnia
Izvorni znanstveni članak
 
Measuring DMU-efficiency by modified cross-efficiency approach (str.559-573) engleskipdf 845 KB
Lavoslav Čaklović, Tihomir Hunjak
Izvorni znanstveni članak
 
Crossed bimodules over rings and Shukla cohomology (str.575-598) engleskipdf 315 KB
Nguyen Tien Quang, Pham Thi Cuc
Izvorni znanstveni članak
 
Norm estimates for resolvents of non-selfadjoint operators having Hilbert-Schmidt inverse ones (str.599-611) engleskipdf 220 KB
Michael Gil'
Izvorni znanstveni članak
 
Diophantine approximation for the cubic root of polynomials of $\mathbb{F}_{2}[X]$ (str.613-627) engleskipdf 280 KB
Khalil Ayadi, Mohamed Hbaib, Faiza Mahjoub
Izvorni znanstveni članak
 
The unramified subquotient of the unramified principal series (str.629-638) engleskipdf 212 KB
Marcela Hanzer
Izvorni znanstveni članak
 
Constructions for uniform (m,3)-splitting systems (str.639-654) engleskipdf 239 KB
Dongyoung Roh, Sang Geun Hahn
Izvorni znanstveni članak
 
Some relations between rectifying and normal curves in Minkowski 3-space (str.655-664) engleskipdf 199 KB
Milica Grbović, Emilija Nešović
Izvorni znanstveni članak
 
L'Hôpital's rule without derivatives (str.665-672) engleskipdf 220 KB
Sanjo Zlobec
Izvorni znanstveni članak
 
Measure of long segments intersecting both sides of a Kite as a basis for arbitrary pairs of segments (str.673-696) engleskipdf 677 KB
Roger Böttcher
Izvorni znanstveni članak
 
NEW DOCTORAL DEGREES Optimization of the solution of parameter depending Sylvester equation and applications (str.697-698) engleskipdf 71 KB
Ivana Kuzmanović
Vijest
 
NEW DOCTORAL DEGRESS Some diophantine problems over the imaginary quadratic fields (str.698-699) engleskipdf 69 KB
Ivan Soldo
Vijest
 
NEW DOCTORAL DEGREES Methods and algorithms of data clustering based on special distance-like functions (str.700-701) engleskipdf 77 KB
Ivan Vazler
Vijest
 
Posjeta: 30.113 *